MAUDE Adverse Event Report: INTEGRA - ACELL(COLUMBIA) UNKNOWN CYTAL WOUND MATRIX

INTEGRA - ACELL(COLUMBIA) UNKNOWN CYTAL WOUND MATRIX
Catalog Number XXX-CYTAL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported cytal wound matrix (id (b)(6)) sheets are still very visible in the wound and not integrated or generating tissue, even after a full week with vac.No information was provided in regards patient impact.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h11.The cytal wound matrix was not returned for evaluation, however a photo was evaluated: dhr - no anomalies or nonconformances occurred during the manufacture or packaging of the device.Failure analysis - colleagues in production, product development, and manufacturing engineering reviewed the provided images.These smes concluded that the images are evidence of delamination, where the 2 layers separate.Although it is not possible to determine the number of layers present, the devices do appear thicker compared with typical product based on the translucency.It should be noted that there are no quantitative specifications for thickness or resorption time.The specification for thickness is ¿uniform thickness¿, which is meant to mean no thin spots or holes.Resorption time depends on numerous factors including patient biology and comorbidities.Root cause - the root cause cannot be determined based on the information available at this time.Additional information received: reason for wound matrix placement: "patient presented a wound that needed rapid granulation tissue to expedite closure." what specific signs indicated lack of integration? "matrix still intact/ minimal granulation" were there any adverse consequences to the patient? "none at all." was the wound matrix removed? if yes, please provide the date of removal.: "no we let the acell take its time to work as not all humans heal the same." what actions were taken to resolve the issue? "rehydrating sheet and letting sit in wound longer till fully incorporated." patient healing status.: "healed.".

Brand Name
UNKNOWN CYTAL WOUND MATRIX
Common Device Name
CYTAL
Manufacturer (Section D)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
6640 eli whitney drive
columbia MD 21046
Manufacturer (Section G)
INTEGRA - ACELL(COLUMBIA)
6640 eli whitney drive
columbia MD 21046
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22977402
Report Number3005920706-2025-00017
Device Sequence Number9540733
Product Code KGN
UDI-Device Identifier00386190001035
UDI-Public00386190001035
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXXX-CYTAL
Device Lot Number7477388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown